Archived

This topic is now archived and is closed to further replies.

Accutane Day 16 (With Pics)

6 posts in this topic

So, I've been on 40mg of Accutane a day for 16 days now.

Side effects are kickin in quick!

Lips are 100% dryer than normal.

Face has a slight pink tint.

And back is starting to clear up in some areas &

break out in others.

Here are pics taken today (day 16)

Let me know if all this should be happening this fast

or if all is normal. I just get paranoid when side effects

take hold quickly lol.

Thanks for viewing!

Ps I took pics with iPhone 4.

Hard to get a good back shot.

Oh and I'm at work, explains the wall behind me lol

post-169681-0-91351600-1330474176_thumb.

post-169681-0-69694900-1330474264_thumb.

post-169681-0-91351600-1330474176_thumb.

post-169681-0-69694900-1330474264_thumb.

Share this post


Link to post
Share on other sites

lol is this a joke? i can not believe you are on accutane. i would die for your skin man.. your face is perfect skin condish

Share this post


Link to post
Share on other sites

I really don't think you should be on Accutane, but it's your choice. Really surprised actually..

Share this post


Link to post
Share on other sites

Haha thanks. The pics don't do it justice. My face has always been clear. I've tried everything for my back & nothing has worked. This do far is, so I'm sticking to it. I have had cystic acne, PAINFUL, cystic acne on my back for about 10 years or more. Ive had all I can take. But thanks for the compliments.

Share this post


Link to post
Share on other sites

Accutane?! o.O

I'm halfway into month 4 and my face doesn't even look that good.

Share this post


Link to post
Share on other sites